# SDR UIEA2017103102146

- Difficulty date: October 30, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 88,152 hours, 22,328 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Terminal
- Condition: Broken
- Location: Prv
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A TEST, THE LT PRV FAILED,  TROUBLESHOT IAW WDM 36-11-61. FOUND WIRE W3312-007-18 BROKEN OFF AT TERMINAL.  REPLACED THE TERMINAL TO WIRE STUD.
